# SDR 96ZZZX5705

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Malfunction
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS WILL NOT TURN 'ON'.  NO OUTPUT VOLTAGE.  INSTALLED ONLY 4.5 HRS BEFORE FAILURE.  LOOSE PARTS INSIDE UNIT.
